Table of Contents
International Journal of Combinatorics
Volume 2014 (2014), Article ID 241723, 12 pages
http://dx.doi.org/10.1155/2014/241723
Research Article

Betweenness Centrality in Some Classes of Graphs

Department of Computer Applications, Cochin University of Science and Technology, Cochin 682022, India

Received 21 May 2014; Accepted 21 October 2014; Published 25 December 2014

Academic Editor: Chris A. Rodger

Copyright © 2014 Sunil Kumar Raghavan Unnithan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sunil Kumar Raghavan Unnithan, Balakrishnan Kannan, and Madambi Jathavedan, “Betweenness Centrality in Some Classes of Graphs,” International Journal of Combinatorics, vol. 2014, Article ID 241723, 12 pages, 2014. doi:10.1155/2014/241723